# SDR SWIA202055614

- Difficulty date: December 6, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 6003132079
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PAX DOOR BUSHING HOUSING P/N 600-31320-79 AT FWD PULL-IN LEVER.  C-CHECK RO 1/17/2021.  ORDERED AND RECEIVED NEW FWD PULL-IN LEVER BUSHING HOUSING P/N 600-31320-79.   LOCATED AND DRILLED, REF CRJ700 SRM 51-40-11-001-001-A01.
